# SDR SWAA2022030224376

- Difficulty date: January 7, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 41,215 hours, 24,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Entry Door (
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR LOWER SILL CORRODED IN 3 PLACES; WATERLINE 208;B.S. 312+4'; LBL63; B.S. 328+1'; LBL 64 AND B.S. 344-4'; LBL 64. / REMOVED CORROSION IN AN AREA OF 1' X 20' I-A-W SRM 51-10-02-0G-0; ORIGNAL MATERIAL THICKNESS OF ANGLE IS .080 PER SRM 53-10-15-01-1. MATERIAL LOSS .011' FOUND TO BE OUT OF LIMITS PER SRM 53-10-15-1A-1. REMOVED AND REPLACE ANGLE I-A-W SRM 51-40-02-0G-0; AND BDWG# 141A8110 PO #69930. AT L1 DOOR LOWER SILL STA 312+4 WL 208 LBL 63 TO BS 344-4'; LBL 64
